# SDR IPXA2024041660559

- Difficulty date: April 12, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N362UP
- Make and model: Boeing 767346
- Aircraft serial: 33493
- Aircraft time: 54,439 hours, 18,889 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE - GEAR DOORS ON TAKEOFF - CHECKLIST HAD US BRING GEAR HANDLE UP UNTIL LANDING THEN LANDED NORMALLY. ALL LIGHTS EXTINGUISHED WHEN HANDLE WAS BROUGHT UP. CHECKED ADJUSTMENT OF LANDING GEAR CONTROL SYSTEM IAW. AMM 32-31-00-825-014, REV. 141. LIFTED THE AIRPLANE WITH JACKS IAW. AMM 07-11-01-582-015 REV. 141. PERFORMED EXTENSION AND RETRACTION OF THE LANDING GEAR IAW. AMM 32-32-00 PB 501 REV. 141. NO FAULTS FOUND AND NO ABNORMAL INDICATIONS DURING OPERATIONAL TEST. PRECAUTIONARY PERFORMED LUBRICATION OF MAIN LANDING GEARS AND DOORS IAW. AMM 12-21-14/301 AND AMM 12-21-15/301 REV. 141. LOWERED THE AIRPLANE IAW. AMM 07-11-01-582-017 REV. 141. SYSTEM OK TO CONTINUE. PROPER COMPANY QUALIFIED TO PERFORM THE ABOVE TASK C/O O.K I.A.W GMM REV 07A
